# SDR GLBA2002123

- Difficulty date: August 15, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 13,248 hours, 17,266 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Sealant
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD CRACKLING NOISE IN FLIGHT. DIVERTED A/C TO CYS / REMOVED EXCESSIVE SEALANT FROM FO.'S WINDSHIELD, AS REQUIRED
